# SDR QR9R2024040900004

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724169801
- Aircraft time: 3,153 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: B661M1006201
- Part serial: 1078
- Condition: Failed Insp
- Location: Not Reported
- Part time: 3,153 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HR INSPECTION, DETECTED CRACKS IN BOLT USING NDI METHOD.
